# SDR SWAA2017022312049

- Difficulty date: February 10, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 27,101 hours, 15,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT BS 847+4, BL 0.  REPAIRED SKIN IAW EA & ER.
